MathSciNet Relay Station
MathSciNet bibliographic data
MR2916170 34K10
Figueroa, Rubén Discontinuous functional differential equations with delayed or advanced arguments. Appl. Math. Comput. 218 (2012), no. 19, 9882–9889.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement